# SDR 2011FA0000415

- Difficulty date: June 1, 2011
- Submitted: June 24, 2011
- Operation: General aviation
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rod Bolt
- Part number: AEC629340
- Condition: Corroded
- Location: Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROD BOLTS HAVE CORROSION AND PITTING ON THE BOLTS.
